# SDR CALA2022010700052

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 66,498 hours, 24,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF WINDOW IN 1 LH POSITION, DURING POST REMOVAL INSPECTION, CAN SEE WHAT ARREARS TO BE CRACKED.   REQUESTING HFEC INSPECTION TO VERIFY STATUS OF WINDOW FRAME.  PHOTO ATTACHED LOCKED FOR FERRY FLIGHT TO ADD DEMENSIONS PERFORMED HFEC IAW NTM PART 6 ,51-00-01. VERIFIED CRACK ON PILOTS  UPPER OUTB CORNER. UNLOCKING TO UPDATE LOCKING FOR FERRY FLIGHT UNLOCKED FOR UPDATE SEE L/P 7737628 FOR #1 LH WINDOW REPLACEMENT COMPLIED WITH STEPS A.1 THROUGH 6 OF AVO 9418 FOR THE REMOVAL OF THE L1 WINDOW AND EYEBROW PANEL. SEE LOG PAGE 7747990 FOR WORK ACCOMPLISHED. C/W RII INSPECTIONS AS REQUIRED REF GMM CHAPTER 9 ON STEPS THRU B.1.A. C/W AVO 09418 STEPS B1 & B2 AS REQUIRED ON L1 WINDOW UPPER OTBD C/W AVO ESC220104-0209-1 THRU STEP B.1.A POST, CRACK IS MARKED. REF STEP C, CRACK IS CONSIDERED CONDITION 1 AND DOES NOT EXTEND THRU LUG.
